# SDR CA091204009

- Difficulty date: December 3, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 312098301E
- Condition: Fractured
- Location: Turbine Section
- Part time: 2,759 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DETAILS OF ENGINE MODEL, AND MEANS OF DISCOVERY UNKNOWN AT THIS TIME.   ENGINE 125072 WAS REMOVED FROM SERVICE DUE TO A LOCKUP OF THE POWER TURBINE. PRELIMINARY INVESTIGATION OF THE POWER TURBINE REVEALED SEVERE DAMAGE AT THE POWER TURBINE ASSY (PT PACK).  INVESTIGATION SHOWED 1 PT 1 BLADE FRACTURED. PRELIMINARY SEM ANALYSIS OF THE FRACTURE SURFACE INDICATES CASTING POROSITY IS LIKELY ORIGIN OF THE FAILURE.
